# SDR BN5A2013FA0000030

- Difficulty date: December 10, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N510JC
- Make and model: Cessna 550
- Aircraft serial: 0197
- Aircraft time: 9,300 hours, 8,603 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Tee Fitting
- Part number: 31085614
- Condition: Cracked
- Location: Cabin Pressure
- Part time: 9,300 hours, 8,603 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ACFT WILL NOT DEPRESSURIZE UNTIL ACFT HAS LANDED.   FOUND TEE FITTING FOR AUX VOLUME TANK CRACKED.  REMOVED AND INSTALLED NEW TEE FITTING, FOUND VACUUM SHUTOFF VALVE CRACKED.  REMOVED SHUTOFF VALVE, AND INSTALLED NEW VALVE, IAW MM 21-31-02.  PERFORMED ENGINE RUNS AND TESTED PRESSURIZATION SYS OPS CHECK IAW MM 21-31-00.  SYS OPS CHECK OK. REINSTALLED CABIN INTERIOR REMOVED TO GAIN ACCESS TO SYS.
